Show simple item record

dc.contributor.authorAwati, Vishwanath B.en_US
dc.date.accessioned2020-10-13T11:29:44Z
dc.date.available2020-10-13T11:29:44Z
dc.date.issued2017-01-25
dc.identifier.citationAwati, V. B. (2017). Dirichlet series and approximate analytical method for the solution of mhd boundary layer flow of casson fluid over a stretching/shrinking sheet. TWMS Journal Of Applied And Engineering Mathematics, 7(2), 343-353.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2637
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/96-vol7no2/311-dirichlet-series-and-approximate-analytical-method-for-the-solution-of-mhd-boundary-layer-flow-of-casson-fluid-over-a-stretching-shrinking-sheet
dc.description.abstractThe paper presents analytical and semi-numerical solution for magnetohydrodynamic (MHD) boundary layer flow of Casson fluid over a exponentially permeable shrinking sheet. The governing partial differential equations of momentum equations are reduced to ordinary differential equations by using a classical similarity transformation along with appropriate boundary conditions. Both nonlinearity and infinite interval demand novel mathematical tools for their analysis. We use fast converging Dirichlet series and approximate analytical solution by the Method of stretching of variables for the solution of the nonlinear differential equation. These methods have the advantages over pure numerical methods for obtaining the derived quantities accurately for various values of the parameters involved at a stretch and also they are valid in much larger parameter domain as compared with HAM, HPM, ADM and the classical numerical schemes.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectMagnetohydrodynamics (MHD)en_US
dc.subjectBoundary layer flowen_US
dc.subjectCasson fluiden_US
dc.subjectShrinking /stretching sheeten_US
dc.subjectWall mass transferen_US
dc.subjectDirichlet seriesen_US
dc.subjectPowells methoden_US
dc.subjectMethod of stretching of variablesen_US
dc.titleDirichlet series and approximate analytical method for the solution of mhd boundary layer flow of casson fluid over a stretching/shrinking sheeten_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal Of Applied And Engineering Mathematicsen_US
dc.identifier.volume7
dc.identifier.issue2
dc.identifier.startpage343
dc.identifier.endpage353
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess